MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR PEDIASAT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

EDWARDS LIFESCIENCES PR PEDIASAT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number XT3515SJ
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: dqe, dxg.Additional premarket submission: k110167.The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.However, a device history record cannot be completed without a serial number complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported, after catheter placement during use in patient when blood backflow was checked, a pediasat oximetry catheter aspirated air.It is unclear which lumen (distal, medial, proximal) aspirated air.No medication leakage occurred.After the catheter removal, the customer performed a test in the water and found a hole on the patient (distal) side of backform, and leakage was observed from the same location.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
The catheter was returned for product evaluation.The reported event of leakage issue was confirmed.Leakage was detected from backform to catheter body junction when distal lumen was pressurized.All other through lumens were patent without any leakage or occlusion.No other visible inconsistency was observed from the returned catheter.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Based on the available information, there is no evidence that supports or confirms the failure mode is associated to a manufacturing/design defect.As part of the manufacturing process, 100% of the units go through a leak test.

Brand Name
PEDIASAT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key23770701
Report Number2015691-2025-09929
Device Sequence Number9743305
Product Code DRE
UDI-Device Identifier00690103197570
UDI-Public00690103197570
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberXT3515SJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown